Hail, Marinette
- When
- June 22, 2:04 PM CST
- Where
- Marinette County, 2.13 mi NNE of Crivitz
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.260, -88.010
A thunderstorm produced penny size hail near Crivitz.
Thunderstorms that developed in response to an upper level disturbance produced isolated large hail and heavy rainfall as they moved through east-central Wisconsin.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
Thunderstorms that developed in response to an upper level disturbance produced isolated large hail and heavy rainfall as they moved through east-central Wisconsin.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 22, 9:45 AM CST, 4 hours 19 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1045 AM CDT FRI JUN 22 2012 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE AND UPDATE PORTION FOR CONVECTION THIS AFTERNOON .UPDATE...MODIFIED 12Z WRF SOUNDINGS STILL INDICATED CAPES OF 1000 TO 1500 J/KG...LIFTED INDICES OF -3 C TO -5 C AND LEFT FRONT QUADRANT OF 100 KNOT JET STREAK ALONG WITH POTENT SHORTWAVE MOVING ACROSS THE WESTERN GREAT LAKES THIS AFTERNOON. 0-6 KM SHEAR VALUES OF 30 TO 45 KNOTS ALSO INDICATED ON THE 12Z WRF. LATEST MESO ANALYSIS INDICATED 800 TO 1200 J/KG OF CAPE ACROSS THE NORTH WITH SLIGHTLY LESS ACROSS THE SOUTHEAST AND 0-6KM SHEAR VALUES INCREASING TO OVER 40 KNOTS ACROSS MUCH OF THE AREA. SPC MESO ANALYSIS INDICATED LIFTED INDICES AROUND -1 C. IT APPEARS THAT THE WRF IS DOING WELL WITH THE CONVECTIVE PARAMETERS. MODIFIED SOUNDINGS INDICATED CONVECTIVE TEMPERATURES IN THE LOWER TO MIDDLE 70S...THEREFORE EXPECT CUMULUS CLOUDS AND SHOWERS AND STORMS TO DEVELOP RAPIDLY OVER THE NEXT FEW HOURS. LATEST CIN VALUES DECREASING RAPIDLY THIS MORNING TO SUPPORT DEVELOPMENT OF STORMS OVER THE NEXT FEW HOURS. MODIFIED WRF SOUNDINGS INDICATED 1000 TO 1500 J/KG...WINDEX VALUES OF 45 TO 50 KNOTS AND LOW WET BULB HEIGHTS AROUND 8500 FEET. DO EXPECT STRONG TO A FEW SEVERE STORMS TO DEVELOP THIS AFTERNOON ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN. GREATEST CONCENTRATION OF STORMS WILL BE EAST OF AN ARBOR VITAE TO WAUTOMA LINE. BASED ON SYNOPTIC WINDS THAT ARE WESTERLY ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN...AND LAKE AND BAY BREEZE ALREADY BEGINNING TO MARCH WESTWARD WILL PROBABLY THE FOCUS FOR THE GREATEST CONCENTRATION OF SHOWERS AND STORMS. ANY STORMS THAT DO DEVELOP WILL MOVE TO THE SOUTHEAST AT 15 TO 25 MPH BASED ON 700 MB WINDS. && .SHORT TERM...TODAY THROUGH SATURDAY...MAIN FCST CONCERNS ARE PCPN TRENDS THROUGH THE PERIOD...AND THE POTENTIAL FOR SVR TSTMS TODAY. ISOLD SHRA/TSRA IN THE LFQ OF A 100 KT JET STREAK CONTINUE TO APPROACH CENTRAL WI AND GRADUALLY DISSIPATE. WILL HAVE ISOLD SHRA IN THE GRIDS OVER PARTS OF NC/C WI THROUGH ABOUT 12Z. WV IMAGERY SHOWS A WELL-DEFINED S/W TROF IN SE MANITOBA...AND HEADED TOWARD NE WI. THIS FEATURE EXTRAPOLATES INTO NC/NE WI DURING PEAK HEATING...A LITTLE SLOWER THAN THE TIMING DEPICTED YESTERDAY. HAVE BUMPED POPS UP A LITTLE BIT...GIVEN THE MORE FAVORABLE TIMING. MODIFIED FCST SOUNDINGS SUPPORT CAPE AROUND 800-1000 J/KG...WITH LI'S OF -3 TO -4...AND VERY FAVORABLE WET BULB ZERO HGTS OF 7-9 K FT. IN ADDITION...INVERTED-V SOUNDINGS ARE INDICATED...ALONG WITH WINDEX VALUES OF 45 TO 50 KTS. HAVE HIGH CONFIDENCE THAT SMALL HAIL AND GUSTY WINDS WILL OCCUR WITH TSTMS...SO HAVE ADDED THIS TO THE GRIDS/ZFP. PAST EXPERIENCE WITH SIMILAR NORTHWEST FLOW EVENTS SUGGESTS THAT A FEW MARGINALLY SEVERE TSTMS WILL DEVELOP...SO WILL MENTION THIS IN THE HAZARDOUS WEATHER OUTLOOK. MIXING THROUGH ABOUT 800 MB SUPPORT HIGH TEMPS IN THE 70S TO NEAR 80 DEGREES. THE S/W TROF SHOULD BE JUST EAST OF THE REGION BY EARLY EVG...SO HAVE MANTAINED THE PREVIOUS DRY FCST FOR TONIGHT. MOSTLY CLEAR SKIES...LIGHT WINDS AND WEAK HIGH PRESSURE SHOULD LEAD TO PATCHY FOG DEVELOPMENT OVERNIGHT...ESPECIALLY IN PLACES THAT RECEIVE RAINFALL THIS AFTERNOON. USED A BLEND OF THE BETTER PERFORMING GUIDANCE SETS FOR MIN TEMPS...WITH SOME MID TO UPPER 40S EXPECTED IN THE TYPICAL COOL SPOTS. ALTHOUGH PCPN TRENDS ARE NOT CLEAR ON SATURDAY...HAVE DECIDED TO BACK OFF ON POPS A BIT. HIGH PRESSURE WILL BE SLOW TO RETREAT DURING THE DAY...ALTHOUGH SOME RETURN FLOW SHOULD DEVELOP OVER AT LEAST OUR NW COUNTIES. MODELS GENERALLY AGREE THAT A WARM FRONT WILL BE SITUATED WELL SOUTH OF THE REGION...AND THAT A S/W TROF OR POSSIBLY AN MCV WILL TRACK SOUTH OF THE REGION. HAVE OPTED FOR LOW-END POPS OVER THE NW HALF OF GRB CWA DURING THE AFTERNOON... AND KEPT THE FOX VALLEY AND LKSHR AREAS DRY. HARD TO FIND ANY SIGNIFICANT INSTABILITY TO WORK WITH...SO HAVE REMOVED THE MENTION OF THUNDER FOR NOW. STAYED PRETTY CLOSE TO THE PREVIOUS FCST FOR MAX TEMPS...ALTHOUGH ADJUSTMENTS MAY NEED TO BE MADE ONE WAY OR THE OTHER ONCE PCPN TRENDS BECOME MORE CLEAR. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. CONDITIONS SHOULD BE DRY WITH A GENERAL WARMING TREND FOR MOST OF THIS FORECAST PERIOD. THERE IS A CHANCE OF THUNDERSTORMS FOR SATURDAY NIGHT INTO SUNDAY AS A COLD FRONT PASSES THROUGH WISCONSIN FROM NORTH TO SOUTH. SURFACE HIGH PRESSURE IS THEN EXPECTED TO MOVE TO WISCONSIN AS A MID LEVEL RIDGE AMPLIFIES OVER THE CENTRAL CONUS. NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE SHOULD BRING A PERIOD OF DRY WEATHER. THE HIGH WILL SLOWLY DRIFT TO THE EAST...BRINGING WARMER TEMPERATURES TO THE AREA IN RETURN FLOW STARTING AROUND THE MIDDLE OF NEXT WEEK. AT THE SAME TIME...THE RIDGE STARTS TO BREAK DOWN AND MOVE EASTWARD. SHORTWAVE ENERGY MAKING ITS WAY THROUGH THE RIDGE... ALONG WITH AN APPROACHING SURFACE TROUGH...WILL BRING A SLIGHT CHANCE OF SHOWERS TO PARTS OF THE AREA WEDNESDAY NIGHT INTO THURSDAY. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE NEXT SEVERAL HOURS ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN. THE GREATEST CONCENTRATION OF STORMS WILL BE EAST OF A ARBOR VITAE TO WAUTOMA LINE. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL ONE INCH IN DIAMETER AND GUSTS OVER 40 KNOTS. ANY CONVECTION SHOULD END AROUND 7 PM THIS EVENING. OVERNIGHT... PATCHY FOG IS EXPECTED TO DEVELOP WITH AREAS OF IFR/MVFR CONDITIONS EXPECTED DUE TO THE FOG OR LOW CLOUDS. ANY FOG SHOULD BURN OFF BY 15Z. ON SATURDAY AFTERNOON...SCATTERED SHOWERS AND STORMS ARE EXPECTED TO DEVELOP AGAIN DURING THE PEAK HEATING OF THE DAY...ESPECIALLY NORTH AND WEST OF GREEN BAY AND THE FOX CITIES. VFR CONDITIONS WILL PREVAIL OUTSIDE THE FOG AND THUNDERSTORM ACTIVITY. ECKBERG && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1139 AM CDT FRI JUN 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1139 AM CDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH AND EAST OF A LINE FROM OSHKOSH TO WAUSAU TO RHINELANDER. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR STORMS TO PRODUCE HAIL AND GUSTY WINDS. ALTHOUGH MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS...A FEW OF THE STRONGEST STORMS MAY BECOME SEVERE...WITH HAIL UP TO QUARTER SIZE AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY NIGHT THROUGH SUNDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON. SPOTTERS ARE URGED TO REPORT ANY OCCURRENCES OF HAIL OR WIND GUSTS IN EXCESS OF 45 MPH TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON. LMZ521-522-541>543-231645- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1139 AM CDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL AND GUSTY WINDS AND MAY POSE A SERIOUS HAZARD FOR MARINERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY NIGHT THROUGH SUNDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. ECKBERG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1245 PM CDT FRI JUN 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1245 PM CDT FRI JUN 22 2012 ...SCATTERED SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN EARLY THIS AFTERNOON... AT 1245 PM...DOPPLER RADAR INDICATED CLUSTERS OF SHOWERS AND STORMS FROM NEAR OCONTO NORTHWEST TO NEAR ANTIGO AND RHINELANDER. ANOTHER CLUSTER OF STORMS EXTENDED FROM NEAR MANITOWOC TO NEAR OSHKOSH TO NEAR WAUTOMA. THE SHOWERS AND STORMS WERE MOVING TO THE SOUTHEAST AT 20 MPH. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OR DEVELOP ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN THROUGH 3 PM. THE STORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS THAT MAY CAUSE SOME DAMAGE TO TREES AND POWER LINES. HAIL UP TO ONE INCH IN DIAMETER IS ALSO POSSIBLE WITH THE STRONGER STORMS. BOATERS ON INLAND LAKES...AND ON LAKE MICHIGAN AND THE BAY OF GREEN BAY SHOULD BE ON ALERT AND SEEK SAFE SHELTER IF STORMS APPROACH YOUR AREA. CAMPERS ALSO SHOULD SEEK STURDY SHELTER UNTIL THE STORMS PASS. ECKBERG
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL SURING 45.00N 88.38W
06/22/2012 M0.25 INCH OCONTO WI TRAINED SPOTTER
HAIL COVERING THE GROUND.
&&
ASHLEYWPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
124 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 1 NW APPLETON 44.27N 88.41W
06/22/2012 M0.25 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
ASHLEYWPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
130 PM CDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL 1 N APPLETON 44.27N 88.40W
06/22/2012 M0.50 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
ASHLEYWSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 143 PM CDT FRI JUN 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-221945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 143 PM CDT FRI JUN 22 2012 ...SCATTERED SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN EARLY THIS AFTERNOON... AT 140 PM...DOPPLER RADAR INDICATED CLUSTERS OF SHOWERS AND STORMS FROM NEAR OCONTO NORTHWEST TO NEAR ANTIGO AND RHINELANDER. ANOTHER CLUSTER OF STORMS EXTENDED FROM NEAR MANITOWOC TO NEAR CHILTON AND APPLETON TO NEAR WAUTOMA. THE STRONGEST STORMS WERE OVER MANITOWOC... CALUMET AND OCONTO COUNTIES. THE SHOWERS AND STORMS WERE MOVING TO THE EAST SOUTHEAST AROUND 20 MPH. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OR DEVELOP ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN THROUGH 3 PM. THE STORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS THAT MAY CAUSE SOME DAMAGE TO TREES AND POWER LINES. HAIL UP TO ONE INCH IN DIAMETER IS ALSO POSSIBLE WITH THE STRONGER STORMS. BOATERS ON INLAND LAKES...AND ON LAKE MICHIGAN AND THE BAY OF GREEN BAY SHOULD BE ON ALERT AND SEEK SAFE SHELTER IF STORMS APPROACH YOUR AREA. CAMPERS ALSO SHOULD SEEK STURDY SHELTER UNTIL THE STORMS PASS. A WIND GUST TO 38 MPH WAS REPORTED AT OSHKOSH AS THE STORMS MOVED THROUGH THE CITY. HAIL UP TO A HALF INCH IN DIAMETER WAS REPORTED ON THE NORTH SIDE APPLETON. ECKBERG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CDT FRI JUN 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 228 PM CDT FRI JUN 22 2012 ...SCATTERED SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON... AT 230 PM...DOPPLER RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS FROM NEAR MANITOWOC TO DYCKESVILLE TO NEAR SHAWANO...THEN EXTENDED TO NEAR RHINELANDER AND FLORENCE. THE SHOWERS AND THUNDERSTORMS WERE MOVING EAST SOUTHEAST AROUND 25 MPH. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 25 TO 40 MPH AND HAIL UP TO A HALF INCH IN DIAMETER. BRIEF HEAVY RAIN CAN ALSO BE EXPECTED WITH THE STRONGER STORMS WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR. CAMPERS SHOULD SEEK STURDY SHELTER UNTIL THE STORMS PASS. ECKBERG
The Green Bay radar (KGRB), 85 km away, was scanning. The volume nearest the first event began at 20:04 UTC.
10 hail, 1 heavy rain. Local standard time, as filed.
A thunderstorm produced penny size hail near Crivitz.
A thunderstorm produced penny size hail in Hobart.
Thunderstorms produced hail up to penny size in Green Bay at Packerland Drive and Hazelwood Lane.
Thunderstorms produced nickel size hail east of Green Bay.
Penny size hail fell at The Woods Golf Club in East Green Bay.
Thunderstorms produced dime to nickel size hail for about 10 minutes south of Green Bay, near Kolb.
Nickel to quarter size hail fell for about 2 minutes in Allouez.
Thunderstorms produced dime to nickel size hail near De Pere.
A thunderstorm produced penny size hail at Shirley.
Thunderstorms produced an inch of rain, along with pea size hail, during a 15 minute period.
Thunderstorms produced penny size hail at the intersection of County Highway X and State Highway 42.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2012Every state in 2012This day in weather historyWarnings in Wisconsin, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 385059, 385060, 385061, 385062, 385064, 386090, 385066, 386091, 386092, 387106, 386093.